RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1939, Volume 5(47), Number 2, Pages 425–440 (Mi msb5791)  

This article is cited in 1 scientific paper (total in 1 paper)

On the addition of point-sets in the sense of Schnirelmann

D. Raikov


Full text: PDF file (1687 kB)

Bibliographic databases:

Received: 03.01.1939

Citation: D. Raikov, “On the addition of point-sets in the sense of Schnirelmann”, Rec. Math. [Mat. Sbornik] N.S., 5(47):2 (1939), 425–440

Citation in format AMSBIB
\Bibitem{Rai39}
\by D.~Raikov
\paper On the addition of point-sets in the sense of Schnirelmann
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1939
\vol 5(47)
\issue 2
\pages 425--440
\mathnet{http://mi.mathnet.ru/msb5791}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1776}
\zmath{https://zbmath.org/?q=an:0022.21003|65.0152.04}


Linking options:
  • http://mi.mathnet.ru/eng/msb5791
  • http://mi.mathnet.ru/eng/msb/v47/i2/p425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. Tao, “An inverse theorem for an inequality of Kneser”, Proc. Steklov Inst. Math., 303 (2018), 193–219  mathnet  crossref  crossref  isi  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:232
    Full text:98

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019